MAUDE Adverse Event Report: LUMENIS LTD Moses Pulse; Powered Laser Surgical Instrument

LUMENIS LTD Moses Pulse; Powered Laser Surgical Instrument
Model Number GA-2009996
Medical Device Problem Codes Mechanical Problem (1384); Communication or Transmission Problem (2896); Firing Problem (4011)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this unit displayed errors 150 fiber not connected and 48 lumenis sis fiber not detected.Subsequently this procedure was rescheduled.There were no patient complications.This event is being reported for aborted/cancelled procedure with a patient whose sedation status was unknown.
 
Additional Manufacturer Narrative
The product was not returned; therefore, no physical analysis could be performed and the reported allegation of device displays device not recognized courtesy error message could not be confirmed.A review of the device history record (dhr) revealed no manufacturing anomalies or deviations that could contribute to the reported event.According to the product risk documentation, device recognition errors and communication faults (such as fiber not detected) are known and anticipated hazards, addressed through design controls and described in the instructions for use.No patient complications were reported, and no new or unexpected risks were identified based on the available information.
 
Event or Problem Description
It was reported that the unit displayed error 150-fiber not connected and error 48-lumenis sis fiber not detected.Subsequently, the procedure was rescheduled.There were no patient complications reported.This event is being reported for aborted/cancelled procedure with a patient under anesthesia.

Brand Name
Moses Pulse
Common Device Name
Powered Laser Surgical Instrument
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidm
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23779326
Report Number2124215-2025-90380
Device Sequence Number9933990
Product Code GEX
UDI-Device Identifier07290109145518
UDI-Public(01)07290109145518(11)220213(10)126
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-2009996
Device Catalogue NumberGA-2009996
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by Manufacturer02/06/2026
08/21/2026
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date02/25/2026
09/14/2026
Date Device Manufactured02/13/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown